Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2013  |  Volume : 45  |  Issue : 5  |  Page : 524--525

Heart failure induced by itraconazole

Hizir Okuyan1, Cihan Altin2 
1 Department of Cardiology, Sakarya Education and Research Hospital, Adapazari, Sakarya, Turkey
2 Department of Cardiology, Yenimahalle State Hospital, 06370, Ankara, Turkey

Correspondence Address:
Hizir Okuyan
Department of Cardiology, Sakarya Education and Research Hospital, Adapazari, Sakarya
Turkey

Itraconazole is a broad-spectrum antifungal agent. It rarely leads to adverse the cardiovascular effects, especially heart failure. We present here a case of a 60-year-old female patient with itraconazole induced heart failure.


How to cite this article:
Okuyan H, Altin C. Heart failure induced by itraconazole.Indian J Pharmacol 2013;45:524-525


How to cite this URL:
Okuyan H, Altin C. Heart failure induced by itraconazole. Indian J Pharmacol [serial online] 2013 [cited 2022 Aug 19 ];45:524-525
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=2013;volume=45;issue=5;spage=524;epage=525;aulast=Okuyan;type=0